# SDR AUS20040076

- Difficulty date: February 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING SPAR WEB DISBONDED IN AREA LOCATED AT CWS 57.
